# SDR AALA202406271821

- Difficulty date: June 15, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 34,472 hours, 14,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Lbl44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF FLOOR BEAM AT STA 986.5, LBL 44. REPAIRED CHORD PER SRM 53-70-51-2R-8.
